If you need an accessible version of this item please contact JSTOR User Support

A Simple Sequentially Rejective Multiple Test Procedure

Sture Holm
Scandinavian Journal of Statistics
Vol. 6, No. 2 (1979), pp. 65-70
Stable URL: http://www.jstor.org/stable/4615733
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Simple Sequentially Rejective Multiple Test Procedure
Preview not available

Abstract

This paper presents a simple and widely applicable multiple test procedure of the sequentially rejective type, i.e. hypotheses are rejected one at a time until no further rejections can be done. It is shown that the test has a prescribed level of significance protection against error of the first kind for any combination of true hypotheses. The power properties of the test and a number of possible applications are also discussed.

Page Thumbnails

  • Thumbnail: Page 
[65]
    [65]
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70